# SDR SIMA202002243001

- Difficulty date: February 23, 2020
- Submitted: February 26, 2020
- Operation: Air carrier
- Aircraft: N813AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145539
- Aircraft time: 38,273 hours, 34,891 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Malfunctioned
- Location: Aft Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT FA FLASHLIGHT INOP-C/A-FLIGHT CREW PLACARDED AFT FA FLASHLIGHT INOP AUTH 020741-C REF 25-53 MOC 696266. INSPECTED AFT FA FLASHLIGHT AND OPS CHECKED IT IAW EMB AMM 33-51-01-700-802-A. COULD NOT DEPLICATE FAULT. OPS CHECK GOOD. MEL RESTORED. END.
